Vol. 16 No. 1 (1987)

Published:
1987-02-01
Articles
-
Representation of continuous linear functionals on smooth reflexive Banach spaces
- Abstract views: 148
-
Saddlepoint necessary criteria for nonlinear programming in complex space
- Abstract views: 191
-
An inequality which is not an abstract geometric inequality
- Abstract views: 158
-
On the number of limit cycles for systems with several singular points
- Abstract views: 138
-
Duality theorems for rational programming problems
- Abstract views: 158
-
A new operator of Bernstein type
- Abstract views: 210
-
On the Popoviciu conversion of Jensen's inequality
- Abstract views: 142
-
On some properties of
-monotone operators- Abstract views: 217
-
Peak sets, proper faces and boundaries
- Abstract views: 191
-
Generalized double sequences
- Abstract views: 138
-
On strong approximation of Fourier series
- Abstract views: 152